# SDR REXA2020090200634

- Difficulty date: August 21, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 29,738 hours, 27,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387799
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SEAT RAIL CORRODED AT LBL 27, BETWEEN FS 559.00+80 AND FS559.00+96.  REMOVED AND REPLACED SEAT TRACK AT LBL 27 FS 559+80, FS 559+96 IAW  CRJ 200 AMM 53-01-11-000/400-802.  REMOVED BROKEN FITTING RETAINER IAW CRJ 200 AMM 20-21-00-910-801.
